MathSciNet Relay Station
MathSciNet bibliographic data
MR1871221 57Q45
Swenton, Frank J. On a calculus for 2-knots and surfaces in 4-space. J. Knot Theory Ramifications 10 (2001), no. 8, 1133–1141.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement